# SDR ASAA2022110840760

- Difficulty date: November 8, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,544 hours, 16,587 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG #2 FAULT CODE 75-20802 T25 SIGNALS DISAGREE SHORT TIME FAULT. GROUNDED - YES. REMOVED & REPLACED PT25 SENSOR REFB737-800 AMM 73-21-02 OPS CHECK GOOD.
